JournalsprimsVol. 23 , No. 3DOI 10.2977/prims/1195176449

Undecidability of Free Pseudo-Complemented Semilattlces

  • Pawel M. Idziak

    Jagiellonian University, Krakow, Poland
Undecidability of Free Pseudo-Complemented Semilattlces cover

Abstract

Decision problem for the first order theory of free objects in equational classes of algebras was investigated for groups (Malcev [10]), semigroups (Quine [12]), commutative semigroups (Mostowski [11]), distributive lattices (Ershov [6]) and several varieties of rings (Lavrov [9]). Recently this question was solved for all varieties of Hilbert algebras and distributive pseudo-complemented lattices (see [7], [8]). In this paper we prove that the theory of all finitely generated free pseudo-complemented semilattices is undecidable.